Vol. 7, No. 5, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Other MSP Journals
Comparing numerical dimensions

Brian Lehmann

Vol. 7 (2013), No. 5, 1065–1100
Abstract

The numerical dimension is a numerical measure of the positivity of a pseudoeffective divisor L. There are several proposed definitions of the numerical dimension due to Nakayama and Boucksom et al. We prove the equality of these notions and give several additional characterizations. We also prove some new properties of the numerical dimension.

Keywords
divisor, numerical dimension
Mathematical Subject Classification 2010
Primary: 14C20
Milestones
Received: 20 September 2011
Revised: 9 July 2012
Accepted: 3 August 2012
Published: 6 September 2013
Authors
Brian Lehmann
Department of Mathematics
Rice University
6100 Main Street
Houston, TX
77005
United States